Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On remote points in $ \upsilon X-X$


Author: Toshiji Terada
Journal: Proc. Amer. Math. Soc. 77 (1979), 264-266
MSC: Primary 54D60; Secondary 54D40
DOI: https://doi.org/10.1090/S0002-9939-1979-0542095-X
MathSciNet review: 542095
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Under a certain set-theoretic assumption, a question of E. K. van Douwen is solved. More precisely, if the cellularity $ c(X)$ of a space X is nonmeasurable, then $ \upsilon X - X$ contains no remote point of X.


References [Enhancements On Off] (What's this?)

  • [1] E. K. van Douwen, Remote points, Dissertationes Math. (to appear).
  • [2] L. Gillman and M. Jerison, Rings of continuous functions, Van Nostrand, Princeton, N. J., 1960. MR 0116199 (22:6994)
  • [3] I. Juhász, Cardinal functions in topology, Math. Centre Tract No. 34, Mathematisch Centrum, Amsterdam, 1971. MR 0340021 (49:4778)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D60, 54D40

Retrieve articles in all journals with MSC: 54D60, 54D40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0542095-X
Keywords: Remote point, realcompactification, measurable cardinal
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society